Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 68, NWS Springfield, MO

July 7, 2015Laclede County, Missouri

NWS Springfield, MO issued this river flood warning at Jul 7, 2015, 7:48 PM CDT for Laclede County, Missouri. It took effect at Jul 8, 2015, 9:28 AM CDT. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 7:48 PM CDT (00:48 UTC)
In effect from
Jul 8, 2015, 9:28 AM CDT
Expired
Jul 11, 2015, 4:00 AM CDT
In force
67 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Moderate

County Laclede County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Hazelgreen (HZLM7). The gauge peaked at 26.35 ft at Jul 11, 2015, 4:00 PM CDT.

actionminormoderate102007/0807/0907/1007/1107/12
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WGUS43 KSGF 080048
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT TUE JUL 7 2015



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Gasconade River at Hazelgreen affecting Laclede County.
  Gasconade River at Jerome affecting Phelps County.
...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Missouri...
  The Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County

.This warning is based on future forecast precipitation amounts of 
two to four inches from tonight through Wednesday near the river basins.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC169-081248-
/O.EXT.KSGF.FL.W.0066.000000T0000Z-150710T0148Z/
/BIGM7.2.ER.150708T0135Z.150708T1800Z.150709T1948Z.NO/
748 PM CDT TUE JUL 7 2015

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  7:00 PM Tuesday The stage was 7.0 feet. 
* Flood stage is 8.0 feet. 
* Moderate flooding is forecast. 
* Forecast...The river will rise above flood stage by this evening 
  and continue to rise to near 21.3 feet by tomorrow early afternoon.
  The river will fall below flood stage by Thursday early afternoon.
* Impact...At 21.0 feet...The road between the Golf Course and 
  Campgrounds begins to flood.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Big Piney River
  Fort Leonard Wo   8   7.0 Tue 07 PM  10.0   6.4   5.5


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC105-081248-
/O.NEW.KSGF.FL.W.0068.150708T1428Z-150711T0900Z/
/HZLM7.2.ER.150708T1428Z.150709T1200Z.150710T0900Z.NO/
748 PM CDT TUE JUL 7 2015

* From Wednesday morning...until further notice.
...For the Gasconade River at Hazelgreen...
* At  7:15 PM Tuesday The stage was 15.3 feet. 
* Flood stage is 21.0 feet. 
* Moderate flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow late 
  morning and continue to rise to near 28.7 feet by Thursday morning.
  The river will fall below flood stage by Friday morning.
* Impact...At 30.0 feet...Major flooding begins at the gage site. 
  Flood waters begins to affect the west bound lanes of Interstate 44
  at mile marker 143.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Gasconade River Basin
  Hazelgreen       21  15.3 Tue 07 PM  28.7  19.5  11.3


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-081248-
/O.NEW.KSGF.FL.W.0069.150708T1631Z-150713T0956Z/
/JRMM7.2.ER.150708T1631Z.150709T1200Z.150712T0956Z.UU/
748 PM CDT TUE JUL 7 2015

* From Wednesday morning...until further notice.
...For the Gasconade River at Jerome...
* At  6:45 PM Tuesday The stage was 7.7 feet. 
* Flood stage is 15.0 feet. 
* Moderate flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow late 
  morning and continue to rise to near 26.3 feet by Thursday morning.
  The river will fall below flood stage by Sunday morning.
* Impact...At 27.0 feet...Flood waters reach the SL and SF Railroad 
  main line near Jerome. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Gasconade River Basin
  Jerome           15   7.7 Tue 07 PM  26.3  22.2  23.8


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$
2 follow-up statements
683 
WGUS83 KSGF 080734
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT WED JUL 8 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...Kansas...
 
  Elk River near Tiff City affecting McDonald County 
  Spring River above Baxter Springs affecting Cherokee County 
  
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
  Little Osage River near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
  Sac River near Caplinger Mills affecting Cedar County 
   
.This warning is based on future forecast precipitation amounts of 
two to four inches through Wednesday near the river basin.If conditions 
warrant...additional rises or falls may occur based on future 
precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-082234-
/O.CON.KSGF.FL.W.0066.000000T0000Z-150710T0148Z/
/BIGM7.2.ER.150708T0736Z.150708T1800Z.150709T1948Z.NO/
234 AM CDT WED JUL 8 2015

...For the The Big Piney  below Fort Leonard Wood East Gate...
 * At  2:00 AM Wednesday The stage was 6.6 feet. 
* Flood stage is 8.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage by after midnight this morning 
  and continue to rise to near 21.3 feet by this afternoon.  The 
  river will fall below flood stage by tomorrow early afternoon.
* Impact...At 21.0 feet...The road between the Golf Course and 
  Campgrounds begins to flood.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Big Piney River
  Fort Leonard Wo   8   6.6 Wed 02 AM  10.0   6.4   5.5


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC119-082234-
/O.EXT.KSGF.FL.W.0067.150708T1608Z-150711T0440Z/
/TIFM7.2.ER.150708T1608Z.150709T0600Z.150710T0440Z.NO/
234 AM CDT WED JUL 8 2015

...For the Elk River near Tiff City...
* At  1:30 AM Wednesday The stage was 8.8 feet. 
* Flood stage is 15.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 20.0 feet by around midnight.  The river will fall 
  below flood stage by tomorrow late evening.
* Impact...At 20.0 feet...Moderate Flood Stage. Flood waters affect 
  the north and south side of the Highway 43 Bridge and the Cowskin 
  Public Fishing access area on the northeast side of the bridge. The
  Waste Water Treatment Plant begins flood prevention measures. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Elk River Basin
  Tiff City        15   8.8 Wed 01 AM  19.8  12.7   7.5


&&


LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
      3663 9454                       
 

$$

MOC105-082234-
/O.CON.KSGF.FL.W.0068.150708T1428Z-150711T0900Z/
/HZLM7.2.ER.150708T1428Z.150709T1200Z.150710T0900Z.NO/
234 AM CDT WED JUL 8 2015

...For the The Gasconade River at Hazelgreen...
 * At  2:15 AM Wednesday The stage was 16.9 feet. 
* Flood stage is 21.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 28.7 feet by tomorrow morning.  The river will fall
  below flood stage by Friday morning.
* Impact...At 30.0 feet...Major flooding begins at the gage site. 
  Flood waters begins to affect the west bound lanes of Interstate 44
  at mile marker 143.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Hazelgreen       21  16.9 Wed 02 AM  28.7  19.5  11.3


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

MOC161-082234-
/O.CON.KSGF.FL.W.0069.150708T1631Z-150713T0956Z/
/JRMM7.2.ER.150708T1631Z.150709T1200Z.150712T0956Z.UU/
234 AM CDT WED JUL 8 2015

...For the The Gasconade River at Jerome...
 * At  1:45 AM Wednesday The stage was 9.4 feet. 
* Flood stage is 15.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 26.3 feet by tomorrow morning.  The river will fall
  below flood stage by Sunday morning.
* Impact...At 27.0 feet...Flood waters reach the SL and SF Railroad 
  main line near Jerome. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Jerome           15   9.4 Wed 02 AM  26.3  22.2  23.8


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$

MOC039-082234-
/O.CON.KSGF.FL.W.0071.150709T0320Z-150711T2048Z/
/CMZM7.2.ER.150709T0320Z.150709T1800Z.150710T2048Z.NO/
234 AM CDT WED JUL 8 2015

...For the The Sac River near Caplinger Mills...
 * At  1:45 AM Wednesday The stage was 12.3 feet. 
* Flood stage is 16.0 feet. 
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 22.0 feet by tomorrow early afternoon.  The river will fall
  below flood stage by Friday afternoon.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Sac River Basin
  Caplinger Mills  16  12.3 Wed 02 AM  19.7  18.0  13.0


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$

MOC217-082234-
/O.CON.KSGF.FL.W.0072.150708T1710Z-150712T1800Z/
/HTNM7.1.ER.150708T1710Z.150709T0600Z.150711T1800Z.NO/
234 AM CDT WED JUL 8 2015

...For the The Little Osage River near Horton...
 * At  1:45 AM Wednesday The stage was 36.1 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 42.0 feet by around midnight.  The river will fall 
  below flood stage by Saturday early afternoon.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Little Osage River Basin
  Horton           41  36.1 Wed 02 AM  41.9  41.9  41.9


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC217-082234-
/O.CON.KSGF.FL.W.0073.150708T2258Z-150713T0200Z/
/NVDM7.1.ER.150708T2258Z.150709T1200Z.150712T0200Z.NO/
234 AM CDT WED JUL 8 2015

...For the The Marmaton River near Nevada...
 * At  1:45 AM Wednesday The stage was 9.9 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and 
  continue to rise to near 24.5 feet by tomorrow morning.  The river 
  will fall below flood stage by Saturday before midnight.
* Impact...At 24.0 feet...The county road west of the gage, Minnie 
  Ball Road, is impassable.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Marmaton River Basin
  Nevada           20   9.9 Wed 02 AM  24.5  23.7  22.9


&&


LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438

 

$$

KSC021-082234-
/O.EXT.KSGF.FL.W.0070.150709T1200Z-150711T0336Z/
/BXTK1.1.ER.150709T1200Z.150709T1800Z.150710T0336Z.UU/
234 AM CDT WED JUL 8 2015

...For the Spring River above Baxter Springs...
* At  1:30 AM Wednesday The stage was 6.6 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 14.6 feet by tomorrow early afternoon.  The river 
  will fall below flood stage by tomorrow late evening.
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Spring River Basin
  Baxter Springs   14   6.6 Wed 01 AM  14.0  12.3   7.2


&&


LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471

 

$$
886 
WGUS83 KSGF 081426
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 AM CDT WED JUL 8 2015

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County
   
.Heavy rainfall yesterday has not caused river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-081456-
/O.CAN.KSGF.FL.W.0068.000000T0000Z-150711T0900Z/
/HZLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
926 AM CDT WED JUL 8 2015

The Flood Warning has been cancelled for  The Gasconade River at 
Hazelgreen.* At  9:15 AM Wednesday The stage was 17.1 feet. 
* Flood stage is 21.0 feet. 
* Forecast...The river will crest below flood stage at 17.2 feet this
  afternoon.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Thu   Fri   Sat

Gasconade River Basin
  Hazelgreen       21  17.1 Wed 09 AM  16.7  12.7   8.8


&&


LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
      3761 9246                       
 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 7, 7:43 PM CDT, 5 minutes earlier.

Area forecast discussion, Jul 7, 7:43 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 PM CDT Tue Jul 7 2015

...More Torrential Rain and Flooding Late Tonight and Wednesday...

.MESOSCALE DISCUSSION...
Issued at 730 PM CDT TUE JUL 7 2015

Intermittent light showers continued late this afternoon in the
wake of the torrential rainfall this morning. However this break
in the heavy rainfall will be temporary.

A shortwave trough over the Red River Valley will lift northeast
and track into southeastern Kansas and southwestern Missouri
Wednesday morning. Meanwhile the surface front or effective boundary
had sagged into northern Arkansas while the 925 MB front
stretched across the Missouri/Arkansas border.

The low level jet will strengthen tonight in response to the
approaching shortwave and interact with the 925 MB front.
Increasing moisture transport and convergence will set up across
southern Missouri and southeastern Kansas late tonight while upper
level diffluence increases.

The result will be an increase in the coverage and intensity of
showers and thunderstorms late tonight mainly after midnight into
Wednesday morning.

A rich theta-e axis, precipitable water values near 2.25 inches,
and a deep warm layer will lead to torrential rainfall rates.

Additional heavy rainfall will impact areas here flooding occurred
today. Heavy rainfall is also expected across the remainder of the
Missouri Ozarks and southeastern Kansas.

The exact track of the shortwave and evolution of convective
development are not yet determined and this will impact the
location of heaviest rainfall. In any event all of the Missouri
Ozarks and southeastern Kansas have the potential for torrential
rainfall and flooding.

Emergency managers, response agencies and all area interests should
closely monitor the latest weather information through the night
and be prepared for flash flooding.

As observed today, flooding may impact areas where flooding is
more rare.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 346 PM CDT TUE JUL 7 2015

Surface front currently extends roughly along the I-44 corridor into
a surface low over southwest Missouri. An MCV was also located
along the Red River in southwestern Oklahoma.

Convection had begun to move southeastward into Arkansas late this
morning but now appears to be edging slowly northward again over
eastern Oklahoma and western Arkansas.  The H8 winds to the south of
the frontal zone are still in the 20-30 kt range over this same area.

The surface front should continue to make its way southward to the
Missouri-Arkansas border by this evening before stalling out.  As the MCV
approaches the region tonight and the low level jet sets up again
this evening...training storms and resultant heavy rain will
continue overnight. The heaviest rainfall amounts should occur in an
area from the Missouri-Arkansas border to the I-44 corridor and
occurring between 1AM-1PM.

The focus of the heavy rain will gradually shift northward following
the front on Wednesday as the upper wave moves across and a surface
low moves up the front.  The axis of heavier rain will gradually
move north of the I-44 corridor over areas that have also seen
substantial rainfall.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 346 PM CDT TUE JUL 7 2015

The surface front will remain in the area through Friday but an
upper level ridge begins to build in and retrograde to the west.
While rain is still in the forecast...current QPF is indicating
less than three-quarters of an inch from Wednesday night into
Friday.

Once high pressure builds in...will have a dry spell for the
weekend with a return to more seasonal temperatures. There will be
a chance for more rain toward the end of the forecast period as we
get into a northwest flow situation on the eastern side of the
upper level ridge.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 730 PM CDT TUE JUL 7 2015

MVFR and IFR conditions are expected through the period as low
level cloudiness and rainfall will cause ceilings and visibility
issues across all terminals.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Wednesday evening FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Wednesday evening FOR KSZ073-097-101.

&&

MESOSCALE...Foster
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Frye
Hazardous weather outlook, Jul 7, 4:18 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 PM CDT TUE JUL 7 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
418 PM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  EXTREME FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  MODERATE TO HEAVY RAINFALL WILL ONCE AGAIN DEVELOP ACROSS SOUTHERN
  MISSOURI FROM THIS EVENING INTO THE OVERNIGHT HOURS. AS HEAVY
  SHOWERS TRAIN OVER THE SAME LOCATIONS...A SIGNIFICANT TO EXTREME
  FLASH FLOODING THREAT IS EXPECTED.

  HEAVIEST RAINFALL IS EXPECTED TO FALL IN AN AREA FROM THE
  MISSOURI-ARKANSAS BORDER TO THE INTERSTATE 44 CORRIDOR BETWEEN
  MIDNIGHT AND SUNRISE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  MODERATE TO HEAVY RAINFALL WILL CONTINUE TO MOVE FROM SOUTHWEST
  TO NORTHEAST ACROSS THE REGION ON WEDNESDAY. ADDITIONAL RAINFALL
  AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED FROM THIS EVENING
  THROUGH WEDNESDAY...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE.
  FLOODING OF CREEKS...STREAMS...RIVERS...AND MANY LOW WATER
  CROSSINGS IS LIKELY. A FLASH FLOOD WATCH REMAINS IN EFFECT
  ACROSS THE ENTIRE OUTLOOK AREA UNTIL WEDNESDAY EVENING.

  AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO
  AROUND 100 DEGREES FROM FRIDAY INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Local storm report, Jul 7, 2:21 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      8 SSE POWELL            36.52N 94.13W
07/07/2015                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE ROUTE KK AT BIG SUGAR CREEK IS CLOSED DUE TO
            FLOODING

&&

BURCHFIELD
Local storm report, Jul 7, 2:23 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      5 SSE BRADLEYVILLE      36.72N 92.87W
07/07/2015                   TANEY              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 125 SOUTH OF BRADLEYVILLE IS CLOSED DUE TO
            FLOODING ALONG LOW WATER CROSSINGS AT BRUSHY CREEK

&&

BURCHFIELD
Local storm report, Jul 7, 2:26 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      5 NNE MANSFIELD         37.17N 92.55W
07/07/2015                   WRIGHT             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY AB CLOSED DUE TO FLOODING

&&

BURCHFIELD
Local storm report, Jul 7, 2:56 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      8 ENE HARTVILLE         37.29N 92.38W
07/07/2015                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUTE E IS CLOSED DUE TO FLOODING AT THE GASCONADE RIVER

&&

BURCHFIELD
Local storm report, Jul 7, 4:57 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     FLOOD            WAYNESVILLE             37.83N 92.20W
07/07/2015                   PULASKI            MO   PUBLIC

            SUPERIOR ROAD IS CLOSED DUE TO RIVER OUT OF BANKS

&&

BURCHFIELD
Local storm report, Jul 7, 7:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      2 E ROCKBRIDGE          36.79N 92.37W
07/07/2015                   OZARK              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 95 CLOSED DUE TO FLOODING

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:48 PM CDTRiver Flood WarningSGFPhelps6 days
Jul 7, 8:42 PM CDTRiver Flood WarningSGFCedar4 days
Jul 7, 8:42 PM CDTRiver Flood WarningSGFVernon5 days
Jul 7, 8:42 PM CDTRiver Flood WarningSGFVernon5 days
Jul 7, 9:22 PM CDTAreal Flood WarningSGFDouglas, Ozark, Stone, Taney, Texas, Webster and 1 more8 hr
Jul 8, 4:39 AM CDTAreal Flood WarningSGFBarry, Christian, Dent, Douglas, Laclede, McDonald and 8 more3 days
Jul 8, 5:19 AM CDTAreal Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, McDonald and 2 more3 days
Jul 8, 6:44 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Vernon52 hr
Jul 8, 9:36 AM CDTRiver Flood WarningSGFBates, Vernon5 days
Jul 8, 11:57 AM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 5 more47 hr
Jul 8, 4:45 PM CDTSpecial Weather StatementSGFHowell45 min
Jul 8, 4:57 PM CDTSevere Thunderstorm WarningSGFHowell33 min
Jul 8, 5:08 PM CDTTornado WarningSGFHowell20 min
Jul 8, 5:20 PM CDTTornado WarningSGFOregon, Shannon40 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.